Some Problems in Geometric Group Theory

Michael Shapiro, Melanie Stein

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationGeometric Group Theory
Subtitle of host publicationProceedings of a Special Research Quarter at The Ohio State University, Spring 1992
EditorsRuth Charney, Michael Davis, Michael Shapiro
PublisherDe Gruyter
Pages183-186
Number of pages4
Volume3
ISBN (Electronic)9783110810820
DOIs
Publication statusPublished - 1995

Publication series

NameOhio State University Mathematical Research Institute Publications

Cite this

Shapiro, M., & Stein, M. (1995). Some Problems in Geometric Group Theory. In R. Charney, M. Davis, & M. Shapiro (Eds.), Geometric Group Theory: Proceedings of a Special Research Quarter at The Ohio State University, Spring 1992 (Vol. 3, pp. 183-186). (Ohio State University Mathematical Research Institute Publications). De Gruyter. https://doi.org/10.1515/9783110810820.183

Some Problems in Geometric Group Theory. / Shapiro, Michael; Stein, Melanie.

Geometric Group Theory: Proceedings of a Special Research Quarter at The Ohio State University, Spring 1992. ed. / Ruth Charney; Michael Davis; Michael Shapiro. Vol. 3 De Gruyter, 1995. p. 183-186 (Ohio State University Mathematical Research Institute Publications).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Shapiro, M & Stein, M 1995, Some Problems in Geometric Group Theory. in R Charney, M Davis & M Shapiro (eds), Geometric Group Theory: Proceedings of a Special Research Quarter at The Ohio State University, Spring 1992. vol. 3, Ohio State University Mathematical Research Institute Publications, De Gruyter, pp. 183-186. https://doi.org/10.1515/9783110810820.183
Shapiro M, Stein M. Some Problems in Geometric Group Theory. In Charney R, Davis M, Shapiro M, editors, Geometric Group Theory: Proceedings of a Special Research Quarter at The Ohio State University, Spring 1992. Vol. 3. De Gruyter. 1995. p. 183-186. (Ohio State University Mathematical Research Institute Publications). https://doi.org/10.1515/9783110810820.183
Shapiro, Michael ; Stein, Melanie. / Some Problems in Geometric Group Theory. Geometric Group Theory: Proceedings of a Special Research Quarter at The Ohio State University, Spring 1992. editor / Ruth Charney ; Michael Davis ; Michael Shapiro. Vol. 3 De Gruyter, 1995. pp. 183-186 (Ohio State University Mathematical Research Institute Publications).
@inproceedings{3e742b3f12204dc1bfc8136bfa0f44a0,
title = "Some Problems in Geometric Group Theory",
author = "Michael Shapiro and Melanie Stein",
year = "1995",
doi = "10.1515/9783110810820.183",
language = "English",
volume = "3",
series = "Ohio State University Mathematical Research Institute Publications",
publisher = "De Gruyter",
pages = "183--186",
editor = "Ruth Charney and Michael Davis and Michael Shapiro",
booktitle = "Geometric Group Theory",
address = "Germany",

}

TY - GEN

T1 - Some Problems in Geometric Group Theory

AU - Shapiro, Michael

AU - Stein, Melanie

PY - 1995

Y1 - 1995

U2 - 10.1515/9783110810820.183

DO - 10.1515/9783110810820.183

M3 - Conference contribution

VL - 3

T3 - Ohio State University Mathematical Research Institute Publications

SP - 183

EP - 186

BT - Geometric Group Theory

A2 - Charney, Ruth

A2 - Davis, Michael

A2 - Shapiro, Michael

PB - De Gruyter

ER -